# SDR UIEA2019042213918

- Difficulty date: April 21, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 95,275 hours, 16,652 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PARKING BRAKE CONFIG WARNING AT TAKEOFF WITH PARKING BRAKE RELEASED. REJECTED TAKEOFF @ 25KTS.( NO DISCREPANCY NOTED. A BRAKE RELEASE CHECKS NORMAL AND BSCU CHECKS NORMAL IAW AMM 32-42-00.  )
